It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have never taken any kind of protein supplement, amino acid, fat burner, etc. for any extended period of time because eventually a few weeks later my skin breaks out. Does anyone else have this problem? Do you take anything that proves beneficial with the skin problems? I realize everyone is different and what might affect one person might not another and vice versa.
I've never tried protein supplements but I have this problem with any kind of fat burner. I can't figure out what in it causes it. They are the big cystic zits too. Even hoodia causes me to break out. No one believes me and thinks it is in my head, but I'm 100% positive they do.





All times are GMT -7. The time now is 12:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!